Jump to content

Bigdnsm

Members
  • Content count

    3
  • Joined

  • Last visited

About Bigdnsm

  • Rank
    Newbie

Profile Information

  • Gender
    Female
  • US State
    CALIFORNIA
  • Status
  1. Rash w/ immunotherapy?

    Thank you! So very, very helpful! Susan
  2. Rash w/ immunotherapy?

    Has anyone experienced serious rash with immunotherapy? If so, what did you do for it? And did it cause you to discontinue therapy or were you able to manage it?
  3. Hi Mythreegirls - I'm so sorry to hear about your mom. This journey is hard. In Nov. 2016 my mom was diagnosed with Stage 4 NSCLC (adenocarcinoma) and also has the BRAF V600E mutation. She was started on Taf/Mek in mid-December 2016 and took it for about 2 months. She seemed to be doing great on the meds - no obvious side effects - but suddenly her cough seemed worse and she was wheezing. When she went in for her 8 week check-up (early March) it was discovered that the Mekinist had given her a potentially fatal side effect - pleural effusion - so she had to permanently discontinue the drugs. Her cancer also spread during that time from the right lung to the left lung. She had to take 3 weeks of high-dose steroids to get rid of the pleural effusion (no cancer treatment during that time - aargh!) and then she started traditional IV chemo (Carboplatin and Pemetrexid) about 5 weeks ago, and is doing great so far. How is your mom doing on the Taf/Mek??
×